MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Model Number 72404322
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during the preparation state of an inflatable penile prosthesis implant surgery, the medical staff identified a hair in the sterile package of these rear tip extenders (rtes); therefore, a different package of rtes were used to complete the procedure.There were no patient complications reported.
 
Additional Manufacturer Narrative
Product code: fhwfae premarket / 510(k) #: n970012090663.

Brand Name
RTE SNAPCONE
Common Device Name
PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18234810
Report Number2124215-2023-67716
Device Sequence Number3176784
Product Code FHW
UDI-Device Identifier00878953004068
UDI-Public00878953004068
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404322
Device Catalogue Number72404322
Device Lot Number1100165541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown